# SDR CALA2024093002507

- Difficulty date: September 24, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N62889
- Make and model: Boeing 737924ER
- Aircraft serial: 42193
- Aircraft time: 29,734 hours, 10,786 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: 313A27528
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W PYLON AFT FIXED FAIRING T/E CORRODED. REF. AAR NR:9899308 GENERATED BY: V915555 REMOVED AND REPLACED T/E FAIRING AT #2 PYLON AFT FIXED FAIRING . REF. B737 SRM 51-40-02-0G-0 AND DRWG# 313A2752. REF. AAR N/R:9899308 WORK ACCOMPLISHED BY:V898225
